# SDR MEX2003134

- Difficulty date: April 12, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- Engine: Pwa JT8D15
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334221
- Condition: Failed
- Location: Rt Engine
- Part time: 28,239 hours, 21,975 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING RIGHT ENGINE STARTING WERE NOT N1, N2 AND OIL PRESSURE INDICATIONS.  DURING REVISION WAS DETECTED THAT SHAFT COUPLING STARTER WAS BROKEN.  IT WAS REPLACED IAW MM, TESTS CORRECT.
